Pacific Journal of Mathematics

On a theorem of Murasugi.

C. McA. Gordon and R. A. Litherland

Article information

Pacific J. Math., Volume 82, Number 1 (1979), 69-74.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}


Gordon, C. McA.; Litherland, R. A. On a theorem of Murasugi. Pacific J. Math. 82 (1979), no. 1, 69--74.

Export citation


  • [1] M. F. Atiyah and I. M. Singer, The index of elliptic operators III, Ann.of Math., (2), 87 (1968), 546-604.
  • [2] F. Hirzebruch, Free involutions on manifoldsand some elementary number theory, Symposia Mathematica (Instituto Nazionale di Alta Matematica, Roma) Vol.V. Academic Press (1971), 411-419.
  • [3] L. Kauffman and L. Taylor, Signatureof links, Trans. Amer. Math. Soc, 216 (1976), 351-365.
  • [4] K. Murasugi, On the signature of links, Topology, 9 (1970), 283-298.